Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/38552
標題: (Journal of Communications and Networks,03(4):374-382)Performance Enhancement of IP forwarding by using Routing Interval
作者: Pi-Chung Wang
Chia-Tai Chan
Yaw-Chung Chen
關鍵字: Internet
gigabit networking
IP address lookup
出版社: Journal of Communications and Networks
URI: http://hdl.handle.net/11455/38552
Appears in Collections:資訊科學與工程學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.